The necessity of an A.I. for those on HRT has been articulately preached by many in this section. However, I want to add my sorry story to hopefully prevent anyone from the horror of super high Estradiol.
I have covered this in my thread, but in short, I started HRT five months ago. 125mg of T cyp raised my TT level from below 200 to 550 at the 3 month check point. My E2 was 50, and I urged my doc to give me an AI but she refused. She upped my T cyp to 175mg per week.
In the subsequent two months, I lost all of the good feelings replenishing T had given me, and I progressively felt more ill, depressed, moody, labile, easily overwhelmed, and my newly rock hard Johnson went progressively in the wrong direction. I knew it had to be high E2, but the only local option (I live in Costa Rica) was Nolvadex, which I self administered. One week ago, at the same time I experienced a multitude of horrendous life stressors (details on my thread-trust me, really bad), my E was at toxic levels and I KNEW it. I demanded a test, and my E2 was 155 with a Total T of 750.
I can honestly tell you that this past week was in my opinion the worst week of my life. I have had major stressors before, but the estrogen poisoning pushed me to the absolute limits of my ability to cope in life. I became a weeping, bed-clutching, Lifetime watching, chocolate eating near-suicidal vagina. I cried over my newfound case of malignant E.D. as if it were permanent (think about that and you'll cry too.) My pathetic doctor called and said they actually HAVE arimidex in Costa Rica (she had told me they didnt) and I finally got it four days ago. She aggressively dosed me at 0.5mg per day, and I doubled that these past four days, as this medicine to me seems like a cure for cancer. I can already begin to feel a reduction in symptoms, although I am far from well. I know in time that dose will need to be reduced, as I am well aware of the too-low E2 syndrome. I am curious if any of you have experienced this dreadful, toxic feeling, and if so, how long it took for the A.I. to cure the problem? Doc